Alert archive / Indiana / Special Weather Statements in 2014

Special Weather Statement, NWS Indianapolis, IN

June 4, 2014Clay County, Vigo County, Indiana

NWS Indianapolis, IN issued this special weather statement at Jun 4, 2014, 4:21 AM EDT for Clay County, Vigo County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2014, 4:21 AM EDT (08:21 UTC)
Expired
Jun 4, 2014, 5:00 AM EDT
In force
39 min
Issued by
NWS Indianapolis, IN

Counties Clay County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 88 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2429 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WWUS83 KIND 040821
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 AM EDT WED JUN 4 2014

INZ051-052-040900-
CLAY-VIGO-
421 AM EDT WED JUN 4 2014

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLAY AND VIGO COUNTIES
UNTIL 500 AM EDT...

AT 420 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TERRE HAUTE...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 TO 45 
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND 
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TERRE HAUTE...
  BRAZIL...
  NORTH TERRE HAUTE...
  RILEY...
  SEELYVILLE...
  CORY...
  FONTANET...
  STAUNTON...
  SALINE CITY...
  KNIGHTSVILLE...
  CENTER POINT...
  HARMONY...
  BOWLING GREEN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3954 8753 3961 8704 3960 8702 3935 8699
      3927 8752
TIME...MOT...LOC 0821Z 254DEG 18KT 3942 8737

$$

RYAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jun 4, 3:26 AM EDT, 55 minutes earlier.

Area forecast discussion, Jun 4, 3:26 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 AM EDT WED JUN 4 2014

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 234 PM EDT TUE JUN 3 2014

A LOW PRESSURE SYSTEM IS EXPECTED MOVE THROUGH THE AREA ON
WEDNESDAY...POSSIBLY RESULTING IN SEVERE STORMS AND HEAVY RAINFALL.
ANOTHER LOW PRESSURE SYSTEM MAY AFFECT THE AREA OVER THIS UPCOMING
WEEKEND.

&&

.NEAR TERM /REST OF TONIGHT/...

ISSUED AT 956 PM EDT TUE JUN 3 2014

UPDATE...
CURRENT FORECAST IS ON TRACK WITH JUST MINOR TWEAKS TO PRECIP
TIMING...AND A 1-2 DEGREE INCREASE IN OVERNIGHT LOW TEMPS AS
CLOUDS APPROACH FROM THE WEST. CURRENT RADAR MOSAIC SHOWS
CONVECTION JUST STARTING TO ENTER WESTERN ILLINOIS. SO DO NOT
EXPECT MUCH ACTIVITY ACROSS CENTRAL INDIANA BEFORE WED 09Z.
CURRENT TEMPS ACROSS THE AREA ARE GENERALLY IN THE LOW TO MID 70S
WITH DEWPOINTS RANGING FROM THE 50S OVER NORTHERN COUNTIES TO LOW
70S OVER THE SOUTHERN COUNTIES. UPDATED GRIDS HAVE BEEN SENT.

PREVIOUS DISCUSSION...
FRONT LOOKS TO STALL OUT LATER TONIGHT NEAR OR OVER THE FAR
SOUTHERN ZONES. A STRONG LOW LEVEL JET DEVELOPS OFF TO THE WEST
LATE TONIGHT AS LOW PRESSURE DEVELOPS. ORIENTATION OF THE LOW
LEVEL JET SUGGEST MOST OF THE ORGANIZED LIFT/CONVECTION WILL
REMAIN OFF TO THE NORTHWEST OF THE FORECAST AREA TONIGHT. WILL
BRING IN SOME CHANCE POPS TO ABOUT THE WESTERN TWO THIRDS OF THE
AREA AFTER 040800Z AS INCREASING 850MB FLOW OVER THE FRONT MAY
RESULT IN SOME ELEVATED CONVECTION BY THE EARLY MORNING HOURS
WEDNESDAY.

PROGGED LOW LEVEL THICKNESSES SUGGEST THE GFS MOS LOWS TONIGHT MAY
TOO WARM...ESPECIALLY OVER THE NORTH WHERE THE LOWER DEWPOINTS ARE
EXPECTED. WILL NUDGE THE GUIDANCE DOWN A BIT IN THOSE AREAS.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 234 PM EDT TUE JUN 3 2014

CONVECTIVE ACTIVITY EXPECTED TO INCREASE AS THE DAY GOES BY ON
WEDNESDAY AS NOSE OF LOW LEVEL JET SAGS SOUTHEAST INTO THE LOCAL
AREA AND SURFACE LOW PRESSURE MOVES THROUGH. UNCLEAR AT THIS TIME AS
TO HOW THE CONVECTIVE THREAT WILL EVOLVE TOMORROW. SOME OF THE MODEL
DATA SUGGESTING ONLY SCATTERED ACTIVITY IN THE MORNING WITH MORE
WIDESPREAD ACTIVITY DEVELOPING DURING THE AFTERNOON...WHILE OTHERS
SUGGEST MOST OF THE ACTIVITY WILL BE IN THE MORNING TO MIDDAY HOURS.
HOW CONVECTION PLAYS OUT DURING THE MORNING WILL HAVE A BIG IMPACT
ON AMOUNT OF INSTABILITY AVAILABLE LATER IN THE DAY. SYNOPTICALLY
SPEAKING...PATTERN IS QUITE FAVORABLE FOR SEVERE WITH GOOD ALIGNMENT
OF THE LOW AND MID LEVEL JETS COMBINED WITH STEEP MID LEVEL LAPSE
RATES TRYING TO NOSE INTO SOUTHERN INDIANA. THE CRITICAL MESOSCALE
DETAILS PROBABLY WON/T BE REALIZED UNTIL TOMORROW MORNING. WILL GO
WITH HIGH POPS DURING THE DAY WEDNESDAY. PATTERN SEEMS TO FAVOR
ORGANIZED THUNDERSTORMS WITH HIGH WINDS...BUT TORNADO POTENTIAL MAY
BE ENHANCED IN THE VICINITY OF ANY OUTFLOWS OR BOWS THAT MAY
DEVELOP. PROGGED PRECIPITABLE WATERS IN THE 1.50-2.00 INCH RANGE
SUGGEST THREAT FOR HEAVY RAIN AND FLOODING.

WILL KEEP SOME POPS GOING EARLY WEDNESDAY NIGHT TO COVER ACTIVITY
ASSOCIATED WITH DEPARTING COLD FRONT. DRY CONDITIONS EXPECTED BY
THURSDAY AND FRIDAY AS SURFACE HIGH PRESSURE SETTLES INTO THE AREA.

BASED ON LOW LEVEL THICKNESSES...THE GFS MOS TEMPERATURE GUIDANCE IN
THE LATER PERIODS LOOKS A LITTLE WARM. WILL CUT A FEW DEGREES OFF OF
THE GUIDANCE STARTING WITH THE LOWS WEDNESDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
ISSUED AT 326 AM EDT WED JUN 4 2014

LOW CONFIDENCE FORECAST FOR MUCH OF THE PERIOD QUASI-ZONAL FLOW
ALOFT WITH THE FRONTAL BOUNDARY OSCILLATING ACROSS THE MID
MISSISSIPPI AND LOWER OHIO VALLEYS THROUGH MUCH OF THE EXTENDED.

HIGHEST CONFIDENCE RESIDES IN PRECIP CHANCES LATE SATURDAY INTO
SUNDAY AS A SURFACE WAVE DEVELOPING OVER THE SOUTHERN PLAINS PULLS
THE FRONTAL BOUNDARY BACK NORTH INTO THE REGION. MODEL VARIANCE DOES
EXIST REGARDING TIMING AND SPECIFIC TRACK OF THE WAVE...BUT FEEL
COMFORTABLE IN COMMITTING TO THUNDERSTORM CHANCES BEGINNING SATURDAY
AFTERNOON IN THE WEST AND OVERSPREADING THE FORECAST AREA SATURDAY
NIGHT AND SUNDAY AS THE WAVE TRACKS THROUGH THE OHIO VALLEY.

THE FRONT WILL SHIFT BACK SOUTH OF THE REGION FOR THE BEGINNING OF
THE WEEK AS THE WAVE DEPARTS AND WEAK HIGH PRESSURE REESTABLISHES.
MUCH LOWER CONFIDENCE EXISTS FROM THIS POINT FORWARD AS EXTENDED
MODELS DIVERGE WITH RESPECT TO LOCATION OF THE FRONT AND TIMING OF
WAVES ALOFT MOVING ACROSS THE AREA. ANY OF THESE UPPER WAVES LIKELY
TO GENERATE CONVECTION ACROSS THE REGION...PARTICULARLY IF THE FRONT
IS DRAWN BACK NORTH INTO CENTRAL INDIANA. APPEARS BEST CHANCE AT
ADDITIONAL SCATTERED STORMS WILL BE TUESDAY/TUESDAY NIGHT AS ONE OF
THESE WAVES PASSES THROUGH. TEMPS WILL BE RELATIVELY CLOSE TO NORMAL
THROUGH THE PERIOD...WITH HIGHS RANGING FROM THE MID 70S TO LOWER
80S.

&&

.AVIATION /DISCUSSION FOR 040600Z TAF ISSUANCE/...
ISSUED AT 120 AM EDT WED JUN 4 2014

GOOD CONFIDENCE THAT THUNDERSTORM COMPLEX SHOULD MAKE IT TO NEAR LAF
AND HUF AROUND 10Z AND IND AND BMG AROUND 12Z. SHOULD ALSO SEE MVFR
CONDITIONS WITH THESE STORMS AS WELL. ADDITIONAL STORMS SHOULD
REDEVELOP AFTER 16Z AS INSTABILITY INCREASE FOLLOWING THE MORNING
STORMS. AGAIN...GOOD CONFIDENCE IN MVFR AND POSSIBLY WORSE
CONDITIONS WITH THESE STORMS. WILL HOLD ON TO VCTS WITH THE
AFTERNOON STORMS WITH COVERAGE IN QUESTION...BUT GO WITH THUNDER IN
THE PREVAILING GROUP FOR THE MORNING ONES. THUNDERSTORMS SHOULD BE
ENDING AFTER 03Z AS FRONTAL BOUNDARY DROPS SOUTH OF THE TAF SITES.

WINDS SHOULD BECOME SOUTHEAST TOWARD 12Z AND THEN SOUTH AND
SOUTHWEST AS THE DAY GOES ON. LIGHT WINDS EARLY WILL INCREASE TO 10
TO 15 KNOTS AFTER THE MORNING COMPLEX MOVES IN. WINDS COULD ALSO BE
MUCH HIGHER AND WEST OR NORTHWEST AS STORM GUST FRONTS REACH THE
TERMINALS MAINLY AT HUF IN THE MORNING PER RADAR TRENDS BUT ALSO
ACROSS THE OTHER SITES DURING THE AFTERNOON. CONFIDENCE IN TIMING
AND HOW WIDESPREAD DAMAGING WIND GUSTS WILL BE DUE TO TIME OF DAY
AND AFTERNOON RECOVERY PRECLUDES HIGH THUNDERSTORM GUSTS AT THIS
TIME...HOWEVER.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...JAS
NEAR TERM...JAS/TDUD
SHORT TERM...JAS
LONG TERM....RYAN
AVIATION...MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 3, 7:14 PM EDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
714 PM EDT TUE JUN 3 2014

INZ021-028>031-035>049-051>057-060>065-067>072-042315-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
714 PM EDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA LATE
TONIGHT.

HAZARDS: THUNDERSTORMS WITH LIGHTNING...HEAVY RAIN...SMALL HAIL
AND GUSTY WINDS.

TIMING: LATE TONIGHT

DISCUSSION: WIDESPREAD THUNDERSTORMS WILL APPROACH FROM THE WEST
LATE TONIGHT. SOME OF THESE STORMS COULD BE STRONG.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS ARE EXPECTED WEDNESDAY...WITH THE POTENTIAL
FOR ORGANIZED SEVERE THUNDERSTORMS. THREATS WITH THESE STORMS WILL
INCLUDE TORNADOES...DAMAGING WINDS...LARGE HAIL...HEAVY
RAIN...FLOODING...AND LIGHTNING. THE THREAT FOR SEVERE STORMS WILL
BE HIGHEST FROM THE LATE MORNING THROUGH EARLY EVENING HOURS
WEDNESDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND. AT
THIS TIME...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED.

DISCUSSION: LOW PRESSURE MOVING EASTWARD ALONG A BOUNDARY WILL
BRING WIDESPREAD THUNDERSTORMS...SOME LIKELY STRONG TO SEVERE...TO
THE AREA ON WEDNESDAY. AN ADDITIONAL DISTURBANCE WILL BRING STORM
CHANCES BACK TO THE AREA OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jun 4, 4:14 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
414 AM EDT WED JUN 4 2014

INZ028-029-035-043-040900-
FOUNTAIN-TIPPECANOE-VERMILLION-WARREN-
414 AM EDT WED JUN 4 2014

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN FOUNTAIN...WESTERN
TIPPECANOE...NORTHWESTERN VERMILLION AND WARREN COUNTIES UNTIL 500 AM
EDT...

AT 410 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CISSNA PARK TO
ROSSVILLE TO WESTVILLE...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 45 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH TORRENTIAL RAINFALL.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  COVINGTON...
  WILLIAMSPORT...
  WEST LAFAYETTE...
  STATE LINE CITY...
  GESSIE...
  PENCE...
  FOSTER...
  TAB...
  WEST LEBANON...
  RAINSVILLE...
  ATTICA...
  PINE VILLAGE...
  MELLOTT...
  NEWTOWN...
  SHADELAND...
  PURDUE UNIVERSITY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4056 8688 4022 8694 4021 8709 4018 8710
      4007 8754 4048 8752 4048 8710 4057 8709
TIME...MOT...LOC 0814Z 255DEG 43KT 4059 8783 4035 8760
          4008 8758

RYAN
Special weather statement, Jun 4, 4:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 AM EDT WED JUN 4 2014

INZ051-052-040900-
CLAY-VIGO-
421 AM EDT WED JUN 4 2014

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLAY AND VIGO COUNTIES
UNTIL 500 AM EDT...

AT 420 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TERRE HAUTE...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 TO 45
MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TERRE HAUTE...
  BRAZIL...
  NORTH TERRE HAUTE...
  RILEY...
  SEELYVILLE...
  CORY...
  FONTANET...
  STAUNTON...
  SALINE CITY...
  KNIGHTSVILLE...
  CENTER POINT...
  HARMONY...
  BOWLING GREEN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3954 8753 3961 8704 3960 8702 3935 8699
      3927 8752
TIME...MOT...LOC 0821Z 254DEG 18KT 3942 8737

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 4:14 AM EDTSpecial Weather StatementINDWarren46 min
Jun 4, 4:27 AM EDTFlash Flood WarningINDVigo3 hr
Jun 4, 4:59 AM EDTSpecial Weather StatementINDClay, Owen46 min
Jun 4, 5:20 AM EDTFlash Flood WarningINDClay, Owen, Putnam4 hr
Jun 4, 6:12 AM EDTSpecial Weather StatementINDJohnson48 min
Jun 4, 7:27 AM EDTAreal Flood WarningINDVigo5 hr
Jun 4, 9:32 AM EDTAreal Flood WarningINDClay, Owen, Putnam3 hr
Jun 4, 11:28 AM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby3 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDClay, Greene39 hr
Jun 4, 11:28 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDLawrence, Martin3 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDLawrence, Martin5 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDLawrence, Martin4 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington7 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDGreene, Monroe, Owen5 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDDaviess, Greene, Knox44 hr
Jun 4, 11:28 AM EDTRiver Flood WarningINDDaviess, Greene, Knox59 hr
Jun 4, 11:28 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike3 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike63 hr
Jun 4, 11:28 AM EDTRiver Flood WarningINDGibson, Knox3 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDSullivan, Vigo55 hr
Jun 4, 11:28 AM EDTRiver Flood WarningINDKnox, Sullivan4 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDKnox, Sullivan4 days
Jun 4, 11:28 AM EDTRiver Flood WarningINDGibson, Knox, Posey6 days
Jun 4, 11:42 AM EDTAreal Flood AdvisoryINDJennings3 hr

Nearby

Special Weather Statements in Indiana, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.